# SDR CA030708011

- Difficulty date: May 15, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 2,565 hours
- Engine: Pwa PT6T3
- System (JASC): 6300 · Main Rotor Drive System
- Part: Tube
- Part number: 212060724033
- Condition: Chafed
- Location: Control Tube
- Component: Rotor Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CONTROL TUBE CHAFING IS 0.017 INCH DEEP.  TUBE IS STEEL ALLOY. TUBE CHAFED FROM CONTACT WITH FIREWALL BOOT/ALUMINUM FLANGE.  TUBE REPLACED.
